# SDR ASAA1159689

- Difficulty date: May 25, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 16,738 hours, 5,221 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER DE-ICE CONFIGURED TO START AND HAVE NO APU AIR.  TESTED APU PER AMM 49 11 00 710 801.  NO FAULTS FOUND.  APU AIR SUPPLY OPERATES NORMAL.  THERE IS NO MAINTENANCE HISTORY WITHIN PAST 30 DAYS.
